Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 127, Number 1

All articles in this issue are freely accessible.

On parabolic and umbilic points of immersed hypersurfaces
E. A. Feldman.
Trans. Amer. Math. Soc. 127 (1967), 1-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206974
A Galois theory for noncommutative rings
H. F. Kreimer.
Trans. Amer. Math. Soc. 127 (1967), 29-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215883
Galois theory for noncommutative rings and normal bases
H. F. Kreimer.
Trans. Amer. Math. Soc. 127 (1967), 42-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215884
A nonconstructible $Δ_{3}^{1}$ set of integers
Robert M. Solovay.
Trans. Amer. Math. Soc. 127 (1967), 50-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211873
The generalized Pellian equation
Leon Bernstein.
Trans. Amer. Math. Soc. 127 (1967), 76-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207635
Unstable homotopy of $O(n)$
Gade V. Krishnarao.
Trans. Amer. Math. Soc. 127 (1967), 90-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210129
On localization and domains of uniqueness
Roe W. Goodman.
Trans. Amer. Math. Soc. 127 (1967), 98-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206447
Elliptic systems of singular integral operators. I. The half-space case
Eliahu Shamir.
Trans. Amer. Math. Soc. 127 (1967), 107-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215138
Group-like extensions of minimal sets
Robert Ellis.
Trans. Amer. Math. Soc. 127 (1967), 125-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221492
Global dimension of valuation rings
B. L. Osofsky.
Trans. Amer. Math. Soc. 127 (1967), 136-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0206074
The subgroups of $PSL(3,q)$ for odd $q$
David M. Bloom.
Trans. Amer. Math. Soc. 127 (1967), 150-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214671